Depo steroid shot

I am sorry to hear of what everyone has gone through but am relieved to know that I am not the only one. I usually cannot take oral steroids because they make me feel weird and sick. But due to severe tendinitis pain I had a cortizone shot in one wrist in Jan 2013 & a shot in the other wrist March 2013. I already had the racing heart after the 1st shot but did not realize how much worse it could get until after the second shot. I already have high blood pressure, irregular heartbeat and I take two blood pressure meds and a low dose anti anxiety med to help with mild anxiety and RLS. The racing heart issue would actually prevent me from going to sleep and/or wake me up because my heart was suddenly slamming in my chest. Sometimes it would take my breath away. It has been very scary and it has taken months for the effect to wear off. Unfortunately now my hand/wrist pains are coming back but I do NOT want to have those shots ever again. I hope anyone who is still going through the side effects feels better soon.

Not really sure if there is a connection here but I had two separate dogs of two separate breeds get cortisone shots for the disks in their backs, now the 1st dog (mini schnauzer) was fine for over a year after, until he started having seizures. The vet then gave him another shot for the swelling in the brain and he passed away a little less than 2 wks later. Now about a week ago my 2nd dog (American bulldog/pitbull mix) she is 13 yrs old and I noticed her having difficulty with her back legs. The vet also said it was her disks and gave her a shot and a prescription for methocarbamol. Then a week later she has a stroke. Please tell me if there seems to be a connection here. He also gave her another shot for the swelling in her brain after the stroke. I would really like to know if I am making a mistake going to this guy.

Pain after a corticosteroid injection is not the norm, but it’s not abnormal either. I can’t speak to your situation, but I can say that occasionally patients will have what’s called “post injection flare” where the pain is worse for 2-3 days after the injection. I would tell patients to put ice on the area and as long as it’s not red, swollen or with discharge at the injection site, sit on it for a couple days to see if it resolves. If it’s not any better after 2-3 days, then come into the office. And just so you know, it does NOT mean the injection did or did not work correctly, and it does not matter which technique was used to get the steroid into the knee joint.

Depo steroid shot

depo steroid shot

Media:

depo steroid shotdepo steroid shotdepo steroid shotdepo steroid shotdepo steroid shot

http://buy-steroids.org